메뉴 건너뛰기




Volumn 30, Issue 14, 1997, Pages 4939-4961

Universality of subleading corrections for self-avoiding walks in the presence of one-dimensional defects

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0031582602     PISSN: 03054470     EISSN: None     Source Type: Journal    
DOI: 10.1088/0305-4470/30/14/009     Document Type: Article
Times cited : (4)

References (37)
  • 8
    • 0003876939 scopus 로고
    • Random walks, critical phenomena, and triviality in quantum field theory
    • Berlin: Springer
    • Fernández R, Fröhlich J and Sokal A D 1992 Random walks, critical phenomena, and triviality in quantum field theory Text and Monographs in Physics (Berlin: Springer)
    • (1992) Text and Monographs in Physics
    • Fernández, R.1    Fröhlich, J.2    Sokal, A.D.3


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.